1
TITLE: Differentiability of SDEs with drifts of super-linear growth
AUTHORS: Peter Imkeller; Goncalo dos Reis ; William Salkeld;
SOURCE: ELECTRONIC JOURNAL OF PROBABILITY, VOLUME: 24, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
2
TITLE: FREIDLIN-WENTZELL LDP IN PATH SPACE FOR MCKEAN-VLASOV EQUATIONS AND THE FUNCTIONAL ITERATED LOGARITHM LAW
AUTHORS: Goncalo dos Reis ; William Salkeld; Julian Tugaut;
SOURCE: ANNALS OF APPLIED PROBABILITY, VOLUME: 29, ISSUE: 3, PUBLISHED: 2019
INDEXED IN: WOS CrossRef
3
TITLE: CONVERGENCE AND QUALITATIVE PROPERTIES OF MODIFIED EXPLICIT SCHEMES FOR BSDES WITH POLYNOMIAL GROWTH
AUTHORS: Arnaud Lionnet; Goncalo dos Reis ; Lukasz Szpruch;
SOURCE: ANNALS OF APPLIED PROBABILITY, VOLUME: 28, ISSUE: 4, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
IN MY: ORCID
4
TITLE: Robust and consistent estimation of generators in credit risk  Full Text
AUTHORS: dos Reis, G ; Smith, G;
SOURCE: QUANTITATIVE FINANCE, VOLUME: 18, ISSUE: 6, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
IN MY: ORCID
5
TITLE: Equilibrium Pricing Under Relative Performance Concerns  Full Text
AUTHORS: Jana Bielagk; Arnaud Lionnet; Goncalo Dos Reis ;
SOURCE: SIAM JOURNAL ON FINANCIAL MATHEMATICS, VOLUME: 8, ISSUE: 1, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
6
TITLE: Hybrid PDE solver for data-driven problems and modern branching
AUTHORS: Francisco Bernal; Goncalo Dos Reis ; Greig Smith;
SOURCE: EUROPEAN JOURNAL OF APPLIED MATHEMATICS, VOLUME: 28, ISSUE: 6, PUBLISHED: 2017
INDEXED IN: WOS CrossRef
IN MY: ORCID
7
TITLE: Root’s barrier, viscosity solutions of obstacle problems and reflected FBSDEs  Full Text
AUTHORS: Paul Gassiat; Harald Oberhauser; Gonçalo dos Reis ;
SOURCE: Stochastic Processes and their Applications, VOLUME: 125, ISSUE: 12, PUBLISHED: 2015
INDEXED IN: CrossRef: 5
IN MY: ORCID
8
TITLE: Time discretization of FBSDE with polynomial growth drivers and reaction–diffusion PDEs
AUTHORS: Arnaud Lionnet; Gonçalo dos Reis ; Lukasz Szpruch;
SOURCE: The Annals of Applied Probability, VOLUME: 25, ISSUE: 5, PUBLISHED: 2015
INDEXED IN: CrossRef: 2
IN MY: ORCID
9
TITLE: A NOTE ON COMONOTONICITY AND POSITIVITY OF THE CONTROL COMPONENTS OF DECOUPLED QUADRATIC FBSDE  Full Text
AUTHORS: Goncalo Dos Reis ; Ricardo J N Dos Reis;
SOURCE: STOCHASTICS AND DYNAMICS, VOLUME: 13, ISSUE: 4, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: QUADRATIC FBSDE WITH GENERALIZED BURGERS' TYPE NONLINEARITIES, PERTURBATIONS AND LARGE DEVIATIONS  Full Text
AUTHORS: Christoph Frei; Goncalo Dos Reis ;
SOURCE: STOCHASTICS AND DYNAMICS, VOLUME: 13, ISSUE: 2, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 2. Total results: 18.